# SDR 2002UALA01622

- Difficulty date: October 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 28,026 hours, 17,659 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE APPROXIMATELY MIDWAY HAS A SERIES OF DENTS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER AND REINSTALLED LEADING EDGE.
